Identities Yielding Singularity-Free Potential Integrals


KÖKSAL A. , ÖZDEMİR S. , Unal A., Koc S. N.

IEEE ANTENNAS AND WIRELESS PROPAGATION LETTERS, vol.12, pp.949-950, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12
  • Publication Date: 2013
  • Doi Number: 10.1109/lawp.2013.2274814
  • Title of Journal : IEEE ANTENNAS AND WIRELESS PROPAGATION LETTERS
  • Page Numbers: pp.949-950

Abstract

Three identities are presented that involve free-space Green's function. An eminent application of these identities is to handle the singularity problems of potential integrals in two and three dimensions. The use of identities reduces the integrals to non-singular ones that can be calculated numerically.